Tremors

If it's on your mind and it has to do with multiple sclerosis in any way, post it here.

Tremors

Postby AdiosMS » Sun Mar 30, 2014 4:23 pm

I recently had an episode of uncontrolled "shivering." I would shiver and shake for maybe 10-15 minutes, then it would subside for a while, then come back. This went on all afternoon and evening. When I woke up the next day, it was gone. I don't even know if it was M.S. or something else, since I don't have the flu or cold or anything else.
I do not take DMDs.

Thoughts, anyone?
AdiosMS
Getting to Know You...
 
Posts: 14
Joined: Sat Sep 07, 2013 3:58 pm

Advertisement

Re: Tremors

Postby bebe4 » Sun Apr 27, 2014 9:49 pm

Hi,

I was just reading some posts on this blog and wanted to share my experience with this issue. I'm 28 years old, been diagnosed for a year now. I am on rebif and take my shots before bedtime. I usually take one or 2 tylenols after my injection. Last week, I forgot to take the tylenol, went to bed, fell asleep and woke up shivering. It went on for hours, and it was unstoppable too. Thick pjs, blankets, magic bag...nothing worked, it eventually stopped around 5 am. It happened to me quite a few times, I thought it was because I forgot to take my tylenol after my shot.

AdiosMS, you don't take any meds and you still got the shivers though :? did it happen to you again? Do you have rrms? How do you feel without any dmds? I'm confused cause I'd like to get off rebif...

Thanks :smile:
bebe4
Newbie
 
Posts: 3
Joined: Sun Apr 27, 2014 9:19 pm

Re: Tremors

Postby centenarian100 » Sun Apr 27, 2014 11:07 pm

Bebe: it sounds like you developed rigors from the rebif, but adios's situation is different

Can you tell us more about your situation adios?
Do you have any tremor normally with MS
have you been drinking alcohol, taking benzodiazepines or anything else that can cause tremor in withdrawal
any other medical problems?
centenarian100
Family Elder
 
Posts: 328
Joined: Mon Apr 15, 2013 10:51 am

Re: Tremors

Postby AdiosMS » Fri May 02, 2014 12:16 pm

I went to the MS doctor about the shivering and tremors, and I was not experiencing it at that moment, so he could not visualize. He said it was not MS. ???. I was, also, taking propafenone for afib. The uncontrolled shaking, shivering got so bad, I went to the emergency room. All they did was give me I.V. Adivan to calm me down. I stopped taking propafenone, and the symptoms went away.
I guess my question basically is: what exactly are M.S. shivers, chills, shakes? Sometimes I have weird symptoms, and I don't know if it's M.S. or some other problem. I am spending a lot of time running to different doctors.

The cardiologist, who is extremely experienced, said he never heard of that kind of reaction to propafenone.
M.S. doctor says it's not M.S.

You can see my dilemma. Just don't know where to turn.

Any suggestions, descriptions of M.S. tremors and/or shakes and chills appreciated.

Ugh!!
AdiosMS
Getting to Know You...
 
Posts: 14
Joined: Sat Sep 07, 2013 3:58 pm

Re: Tremors

Postby lyndacarol » Fri May 02, 2014 12:55 pm

AdiosMS wrote:I went to the MS doctor about the shivering and tremors, and I was not experiencing it at that moment, so he could not visualize. He said it was not MS. ???. I was, also, taking propafenone for afib. The uncontrolled shaking, shivering got so bad, I went to the emergency room. All they did was give me I.V. Adivan to calm me down. I stopped taking propafenone, and the symptoms went away.
I guess my question basically is: what exactly are M.S. shivers, chills, shakes? Sometimes I have weird symptoms, and I don't know if it's M.S. or some other problem. I am spending a lot of time running to different doctors.

The cardiologist, who is extremely experienced, said he never heard of that kind of reaction to propafenone.
M.S. doctor says it's not M.S.

You can see my dilemma. Just don't know where to turn.

Any suggestions, descriptions of M.S. tremors and/or shakes and chills appreciated.

Ugh!!

I am not acquainted with the drug propafenone; check the drug package insert for possible side effects, or call a pharmacist to get the information – doctors are not always up to date on drugs, their side effects, or a possible interaction with another drug you are taking.

I think the MS doctor that told you your shivering/chills and tremors were NOT MS is wrong – almost any symptom seems possible at some time with this disease. I had especially bad, uncontrollable shivering when taking a couple of the disease-modifying drugs (DMD's).

Sorry I don't have a better answer for you.
User avatar
lyndacarol
Family Elder
 
Posts: 2313
Joined: Thu Dec 22, 2005 4:00 pm


Return to General Discussion

 


  • Related topics
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users


Contact us | Terms of Service